# SDR HALA2010121400587

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,236 hours, 31,577 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rib
- Condition: Cracked
- Location: Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - CRACK MEASURING 8.5 INCHES FOUND ON AFT FAN CASE RIB AT 4:00 ON NR1 ENG SN 580320.  REPAIR IN WORK
